# SDR A6WA2013031804835

- Difficulty date: February 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK HAS DAMAGE NEAR FS 409 + 128.  BLENDED DAMAGED AREA FOUND TO BE WITHIN LIMITS.
